# SDR PCSA9210601

- Difficulty date: September 21, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 2613 · Overheat Detection
- Part: Detection Sys
- Condition: False Indication
- Location: Nr 3 Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 819 DEPARTED FROM MIA, WHILE IN CRUISE AT THE ASSIGNED ALTITUDE (ONE HOUR OUT ) THE CREW REPORTED THE NUMBER 3 STRUT OVERHEAT LIGHT ILLUMINATED, THE CREW PERFORMED THE ABNORMAL PROCEDURES, THE NUMBER 3 STRUT OVERHEAT LIGHT WENT OUT.  THE AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION AND TEST OF THE NUMBER 3 STRUT OVERHEAT SYSTEM IAW THE B-727 MM CH 26-11-00 AND 71-00, NO DISCREPANCIES WERE NOTED.  THE AIRCRAFT WAS RETURNED TO CARGO SERVICE AND DISPATCHED WITHOUT FURTHER INCIDENT.
